# SDR SWAA2019011528418

- Difficulty date: December 17, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE HORIZONTAL PRESSURE DECK BEAD CRACKED AT BS 663+2, LBL 36.  REPAIRED WEB IAW EA.
